Volume 44, (1993)

Research Article

In memoriam Hanno Rund, 1925–1993

Grove, Larry

Util. Math. 44, 3-4 (1993).

Research Article

Methods of constructing A-efficient BTIUB designs

Angelis, L.; Moyssiadis, C.; Kageyama, S.

Util. Math. 44, 5-15 (1993).

Research Article

Further results on supplementary difference sets and optimal cyclic complex linear designs

Chadjiconstantinidis, Stathis; Chadjipadelis, Theodore

Util. Math. 44, 17-40 (1993).

Research Article

Maximal deflections of one dimensional loaded mechanical systems

Cheng, Sui Sun; Lu, Tzon Tzer

Util. Math. 44, 41-49 (1993).

Research Article

Construction of some new weighing matrices

Koukouvinos, Christos

Util. Math. 44, 51-55 (1993).

Research Article

Boundary value problems for nonlinear fourth order equations with applications to nonlinear beams

Lee, J. W.; O’Regan, Donal

Util. Math. 44, 57-74 (1993).

Research Article

On a functional equation associated with the symmetric divergence measures

Kannappan, P. L.; Sahoo, P. K.; Chung, J. K.

Util. Math. 44, 75-83 (1993).

Research Article

Formal specification methods and numerical software: A case study using Z

Lucena, Carlos J. P.; Qian, Yuemin

Util. Math. 44, 85-114 (1993).

Research Article

Cyclic and rotational overlarge sets of some small Steiner systems

Sharry, Martin J.; Street, Anne Penfold

Util. Math. 44, 115-130 (1993).

Research Article

On a class of neutral delay differential equations with piecewise constant argument and variable coefficients

Papaschinopoulos, Garyfalos

Util. Math. 44, 131-143 (1993).

Research Article

Rhφ-divergence statistics in applied categorical data analysis with stratified sampling

Pardo, L.; Morales, D.; Salicrú, M.; Menéndez, M. L.

Util. Math. 44, 145-164 (1993).

Research Article

Singular nonlinear differential equations

O’Regan, Dónal

Util. Math. 44, 165-176 (1993).

Research Article

An oscillation theorem for a second order nonlinear difference equation

Li, Horng Jaan; Cheng, Sui Sun

Util. Math. 44, 177-181 (1993).

Research Article

Stabilization of linear oscillation systems using nonlinear saturating actuators

Zhang, Weijian

Util. Math. 44, 183-191 (1993).

Research Article

On graphs without 6-cycles and related Ramsey numbers

Yang, Yuansheng; Rowlinson, Peter

Util. Math. 44, 192-196 (1993).

Research Article

The fine structure of balanced ternary designs with block size three

Khodkar, A.

Util. Math. 44, 197-229 (1993).

Research Article

A sum related to a class of arithmetical functions

Cao, Huizhong

Util. Math. 44, 231-242 (1993).

Research Article

Lambda-fold 2-perfect bowties

Adams, Peter

Util. Math. 44, 243-253 (1993).

E-mail Alert

Add your e-mail address to receive upcoming issues of Utilitas Mathematica

Call for papers

Special issue: Dynamical systems and differential equations in applied sciences
Guest editors: Renhai Wang, Mirelson Martins Freitas, Nguyen Huy Tuan
Submission deadline: 03 January 2026

Special Issues

The Combinatorial Press Editorial Office routinely extends invitations to scholars for the guest editing of Special Issues, focusing on topics of interest to the scientific community.